Jorge Cortés

Professor





The consistency problem in optimal control: the degenerate case
J. Cortés, S. Martínez
Reports on Mathematical Physics 51 (2/3) (2003), 171-186


Abstract

We examine the problem of the consistency of the second-order differential equations associated with optimal control problems. This problem can be treated in a presymplectic framework by means of a constraint algorithm. Two cases may arise: the regular one, already considered in the literature, and the degenerate one. The main contribution of this paper is the proposal of a discrete transition law for the optimal trajectories that reach a singular point. This discrete law respects both the geometry and the dynamical structure of the optimal control problem.

pdf   |   ps.gz

Mechanical and Aerospace Engineering, University of California, San Diego
9500 Gilman Dr, La Jolla, California, 92093-0411

Ph: 1-858-822-7930
Fax: 1-858-822-3107

cortes at ucsd.edu
Skype id: jorgilliyo